# SDR AALA202212200354

- Difficulty date: December 12, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 35,671 hours, 14,833 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  A CRACK FOUND ON RIGHT HORIZONTAL STAB RIB, HSS 92.70, THIRD STIFFENER FROM THE FRONT SPAR. REPAIRED RIB IAW SRM 55-10-09-2R-4.
